# SDR SWAA2025022787861

- Difficulty date: January 21, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N8608N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36638
- Aircraft time: 40,188 hours, 19,212 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

[DOT: Z042] AFT CARGO FLOOR FROM FWD BULKHEAD TO STA 767; RIGHT TRANSITION PANEL CORRODED NUMEROUS PLACES AS MARKED. <[01] REMOVED CORROSION FROM R/H TRANSITION PANEL AT STA 727-STA767 ORIGINAL MATERIAL THICK .040 IAW BAC 1496-377. MATERIAL LOST FROM SAT 727-STA 727+10 .003 AND REMAINS THICK. .037 FOUND TO BE WITHIN LIMITS. ALODINED AND PRIMED IAW B737-800 SRM 51-20-01. FROM 727E+10-STA 767 MATERIAL LOST .020 AND REMAINING THICK. .020 FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-00-53-1A-2 ; REMOVED TRANSITION PANEL FROM STA 727E+10 - STA767 AND REPAIRED IAW B737-800 SRM 53-00-53-2R-REPAIR 5 AND INSTALLED IAW B737-800 SRM 51-40-02 AND VBAC DWG 146A7500 REV:B.[03] VERIFIED REMOVED CORROSION FROM R/H TRANSITION PANEL AT STA 727-STA767 ORIGINAL MATERIAL THICK .040 IAW BAC 1496-377. MATERIAL LOST FROM SAT 727-STA 727+10 .003 AND REMAINS THICK. .037 FOUND TO BE WITHIN LIMITS. ALODINED AND PRIMED IAW B737-800 SRM 51-20-01. FROM 727E+10-STA 767 MATERIAL LOST .020 AND REMAINING THICK. .020 FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-00-53-1A-2 ; REMOVED TRANSITION PANEL FROM STA 727E+10 - STA767 AND REPAIRED IAW B737-800 SRM 53-00-53-2R-REPAIR 5 AND INSTALLED IAW B737-800 SRM 51-40-02 AND VBAC DWG 146A7500 REV:B.
